# SDR CALA2013111993062

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 69,258 hours, 25,335 cycles
- Engine: Pwa PW2040
- System (JASC): 3233 · Landing Gear Actuator
- Part: B-Nut
- Condition: Loose
- Location: Rt Mlg Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE TIME THERE IS FLUID ON THE UNDERSIDE OF THE AIRCRAFT.  LOOSE UNION & B NUT ON RT MLG ACTUATOR.  SECURED B NUT & UNION, CLEANED MLD DOOR & BOTTOM OF FUSELAGE.
